Publications & Works

Articles Published in Other Journals

A Numerical Scheme For Semilinear Singularly Perturbed Reaction-Diffusion Problems

Applied Mathematics and Nonlinear Sciences, vol.5, no.1, pp.405-412, 2020 (Journal Indexed in ESCI)

ON EV-DEGREE AND VE-DEGREE BASED TOPOLOGICAL PROPERTIES OF THE SIERPINSKI GASKET FRACTAL

SIGMA JOURNAL OF ENGINEERING AND NATURAL SCIENCES-SIGMA MUHENDISLIK VE FEN BILIMLERI DERGISI, vol.37, no.4, pp.1271-1276, 2019 (Journal Indexed in ESCI) identifier

ANGULAR GEOMETRIC INDICES

MATI, vol.1, no.2, pp.52-57, 2019 (National Refreed University Journal)

Refereed Congress / Symposium Publications in Proceedings

Uniformly Convergence of Singularly Perturbed Reaction-Diffusion Problems on Shishkin Mesh

International Conference on Data Science, Machine Learning and Statistics - 2019 (DMS-2019), Van, Turkey, 26 - 29 June 2019, pp.81

A NUMERICAL SCHEME FOR NONLINEAR SINGULARLY PERTURBED REACTION-DIFUSSION

4th International Conference on Computational Mathematics and Engineering Sciences, Antalya, Turkey, 20 - 22 May 2019, pp.60

An Exponential Fitted Method for Singularly Perturbed Reaction-Diffusion Equations

International Conference on Pure and Applied Mathematics (ICPAM), Van, Turkey, 25 - 28 August 2015, pp.61

A Fitted Numerov Method for Singularly Perturbed Reaction-Diffusion Equations

International Conference on Pure and Applied Mathematics (ICPAM), Van, Turkey, 25 - 28 August 2015, pp.60

The finite differences approximations of identification problem for the equation of quasi-optics

The International Conference on Inverse Problems : Modeling and Simulation, Muğla, Turkey, 7 - 12 June 2004, pp.150